Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2003, Issue 565

Issues

On the reduction theory of binary forms

Michael Stoll / John E. Cremona
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/crll.2003.106

About the article

Published Online: 2006-01-23

Published in Print: 2003-12-02


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2003, Issue 565, Pages 79–99, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.2003.106.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Jan Müller and Michael Stoll
Algebra & Number Theory, 2016, Volume 10, Number 10, Page 2153
[2]
Michael Bennett and Sander Dahmen
Annals of Mathematics, 2013, Page 171
[3]
John E. Cremona, Tom A. Fisher, and Michael Stoll
Algebra & Number Theory, 2010, Volume 4, Number 6, Page 763

Comments (0)

Please log in or register to comment.
Log in